Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 9  


Matrix completion problems with arbitrary locations of prescribed entries
Kh. D. Ikramov, V. N. Chugunov
1427
Some generalizations of the Chebyshev method for simultaneous determination of all roots of polynomial equations
A. I. Iliev, Kh. I. Semerdzhiev
1445
On the stabilizing properties of the gradient method for unstable approximate schemes
A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov
1453
Sequential synthesis of time-optimal control
V. M. Aleksandrov
1464
An optimal control problem of initial data restoration
I. Yu. Gejadze, V. P. Shutyaev
1479
Regularization of the barrier variational method of grid generation
V. A. Garanzha, I. E. Kaporin
1489
Singularly perturbed second-order equation with small parameters multiplying the first and second derivatives
A. B. Vasil'eva, M. A. Davydova
1504
Traveling steplike contrast structures
A. P. Petrov
1513
Convergence rate of the Galerkin method for a class of quasilinear operator differential equations
N. N. Bukesova, S. E. Zhelezovsky
1519
An adaptive algorithm for quasioptimal mesh generation
Yu. V. Vassilevski, K. N. Lipnikov
1532
Asymptotics of the fundamental solution to the equation of two-dimensional internal waves and quasi-front phenomenon
M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov
1552
Analysis of the eigenmode spectra of dielectric waveguides
E. M. Karchevskii
1558
Ordered invariant sets for KdV-type nonlinear evolution equations
V. A. Galaktionov
1564
Asymptotic solution of a perturbed problem of shock-free compression of a plane gas layer
K. V. Emel'yanov
1571
Nonlinear breakdown of a three-dimensional wave packet in an axisymmetric boundary layer
I. V. Savenkov
1581
An application of variational grid generation techniques to the tool-path optimization of industrial milling robots
S. S. Makhanov
1589
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021